# SDR UIEA2016072600634

- Difficulty date: July 25, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 93,683 hours, 13,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65B1154410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TE GROUND SPOILERS IB RIB STRUCTURE AT WBL 255.69 WEB IS CRACKED.  REMOVED & REPLACED THE WEB IAW SRM 51-40-02.
